A generalization of Sylvester's and Frobenius' problems on numerical semigroups
Acta Arithmetica, Tome 65 (1993) no. 4, pp. 353-366
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_4_353_366,
author = {Zdzis{\l}aw Skupie\'n},
title = {A generalization of {Sylvester's} and {Frobenius'} problems on numerical semigroups},
journal = {Acta Arithmetica},
pages = {353--366},
year = {1993},
volume = {65},
number = {4},
doi = {10.4064/aa-65-4-353-366},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-4-353-366/}
}
TY - JOUR AU - Zdzisław Skupień TI - A generalization of Sylvester's and Frobenius' problems on numerical semigroups JO - Acta Arithmetica PY - 1993 SP - 353 EP - 366 VL - 65 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-65-4-353-366/ DO - 10.4064/aa-65-4-353-366 LA - en ID - 10_4064_aa_65_4_353_366 ER -
Zdzisław Skupień. A generalization of Sylvester's and Frobenius' problems on numerical semigroups. Acta Arithmetica, Tome 65 (1993) no. 4, pp. 353-366. doi: 10.4064/aa-65-4-353-366
Cité par Sources :